How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55808
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Hi Can you help with some medical advise. Ive been getting

Customer Question

Hi

Can you help with some medical advise.

Ive been getting for the last month or so a very dry mouth quite noticeable at times.

I also seem to feel sick quite a lot of the time but not actually sick.

I keep getting mouth ulcers and sores too which last a few days disappear then new ones appear days later.

Any ideas whats going on?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

Do you take any meds?
Customer: replied 3 years ago.

I have been taking bupropion for some time and also take fexofenodine when the hay fever is bad, never had these problems before.

Expert:  Dr. Phil, MD replied 3 years ago.
The mouth ulcers are from the dry mouth. you need saliva to protect it from ulcers

The dry mouth is most certainly caused by your medicine

Why it started now I'm not sure

I would try getting off one of them because they both can cause it

fexofenadine is easy to stop. bupropion should only be stopped under doctor supervision
Customer: replied 3 years ago.

Ok well i only started fexofenadine again about a week ago and this was going on before so could point to bupropion.


 


Would that explain the sickness too?

Expert:  Dr. Phil, MD replied 3 years ago.
Yes, it could be and that would explain the sickness too

Related Medical Questions